Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 81, NWS Blacksburg, VA

June 22, 2018Charlotte County, Halifax County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 22, 2018, 8:41 PM EDT for Charlotte County, Halifax County, Virginia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 8:41 PM EDT (00:41 UTC)
Expired
Jun 22, 2018, 9:15 PM EDT
In force
34 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Charlotte County, VA, Halifax County, VA

The radar

The Raleigh/Durham radar (KRAX), 137 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:44 PM EDTTSTM WND DMGClover, VAONE TREE BLOWN DOWN BY THUNDERSTORM WINDS IN CLOVER
Jun 22, 9:00 PM EDTTSTM WND DMG4 Nne Redoak, VATREE UPROOTED AT MCGUIRE LANE NEAR WYLLIESBURG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

646 
WUUS51 KRNK 230041
SVRRNK
VAC037-083-230115-
/O.NEW.KRNK.SV.W.0081.180623T0041Z-180623T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
841 PM EDT FRI JUN 22 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Southeastern Charlotte County in south central Virginia...
  Northeastern Halifax County in south central Virginia...

* Until 915 PM EDT

* At 840 PM EDT, severe thunderstorms were located along a line
  extending from near Phenix to near Mt Laurel to Scottsburg, moving
  east at 30 mph.

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Redoak...
  Clover...
  Drakes Branch...
  Mt Laurel...
  and Wylliesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3689 7849 3676 7860 3677 7881 3690 7878
      3701 7878 3703 7846
TIME...MOT...LOC 0040Z 274DEG 26KT 3701 7874 3690 7873 3678 7878 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

DS
2 follow-up statements
104 
WWUS51 KRNK 230102
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
902 PM EDT FRI JUN 22 2018

VAC083-230111-
/O.CAN.KRNK.SV.W.0081.000000T0000Z-180623T0115Z/
Halifax VA-
902 PM EDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALIFAX COUNTY 
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3689 7849 3676 7860 3676 7867 3689 7862
      3702 7860 3703 7846
TIME...MOT...LOC 0101Z 269DEG 29KT 3700 7855 3689 7854 3677 7859 

$$

VAC037-230115-
/O.CON.KRNK.SV.W.0081.000000T0000Z-180623T0115Z/
Charlotte VA-
902 PM EDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN CHARLOTTE COUNTY...

At 901 PM EDT, severe thunderstorms were located along a line
extending from near Drakes Branch to near Wylliesburg to Redoak,
moving east at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Redoak...
Drakes Branch...
and Wylliesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3689 7849 3676 7860 3676 7867 3689 7862
      3702 7860 3703 7846
TIME...MOT...LOC 0101Z 269DEG 29KT 3700 7855 3689 7854 3677 7859 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

DS
006 
WWUS51 KRNK 230114
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
914 PM EDT FRI JUN 22 2018

VAC037-230124-
/O.EXP.KRNK.SV.W.0081.000000T0000Z-180623T0115Z/
Charlotte VA-
914 PM EDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHARLOTTE COUNTY 
WILL EXPIRE AT 915 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3689 7849 3676 7860 3676 7867 3689 7862
      3702 7860 3703 7846
TIME...MOT...LOC 0114Z 274DEG 26KT 3699 7845 3688 7844 3676 7849 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:21 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 22, 7:21 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
721 PM EDT Fri Jun 22 2018

.SYNOPSIS...
A frontal boundary will drift slowly north tonight as a wave of low
pressure along it moves east. Scattered to numerous showers and
thunderstorms are expected across the region into tonight. The rain
may be heavy at times. Low pressure will move from the Ohio Valley
to the eastern Great Lakes Saturday, then eastward across New
England Sunday.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 713 PM EDT Friday...

Forcing continues for deep convection from the Alleghanys east
into the piedmont of VA along frontal boundary. Effective shear
is 40-45kts across the VA piedmont with 0-1km helicity around
150 m2/s2. As we head into the evening, expect some decrease in
intensity to the storms, but another hour or two of a threat for
damaging winds, and isolated spinups, though so far we have not
confirmed any tornado touchdowns.

Will keep the flash flood watch as is, but storms have moved
enough to keep flooding to minimum except minor urban flooding
in Lynchburg.

Previous discussion from early afternoon...

Flash Flood Watch remain in effect until midnight for
VAZ046-047-058-059.

A closed upper low over Indiana this afternoon will open up and
northeast tonight into Saturday. Numerous showers and thunderstorms
have developed this afternoon in the unstable air across our region.
SPC Mesoscale analysis at 18z showed Surface based CAPES from 1k to
2500 j/kg and LIs from minus 2 to minus 4 across our forecast area.
The Effective bulk wind shear still demonstrates a pocket of 30 to
40 knot this afternoon. SPC in the Day One Convective outlook
continued a slight risk of severe weather in our northeastern
portion of the forecast area with marginal risk elsewhere.
There remains a potential for supercells. Damaging winds, heavy
rains and hail are the primary threat with deeper convection.

Showers and thunderstorms will move east across our area
this afternoon into tonight. HiResW-arw-east and HRRR capture
the main band of convection quite well for this afternoon. The
NAM,GFS and ECMWF showed scattered storms moving east across the
region tonight. Spokes of energy associated with the upper low
may result in lingering showers overnight especially in the west.
Areas of low clouds and fog will develop overnight especially
where heavier rain falls this afternoon. Low temperatures tonight
will range from the upper 50s in the mountains to around 70 degrees
in the piedmont.

With the movement of the low pressure center northeast, the warm
front will continue to advance north Saturday with the cold front
pushing east. The cold front should move across our area Saturday
afternoon into Saturday night. Shortwaves rotating around the upper
trough will enhance convection. The Latest day 2 convective outlook
placed a marginal chance to our east and to our west. In any case,
expected scattered showers and thunderstorms again on Saturday.
High temperatures will vary from around 70 degrees in the northwest
mountains to near 90 degrees in the piedmont.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 253 PM EDT Friday...

500MB heights rising Saturday night through Monday night. Flow is
zonal Saturday night and Sunday with more ridging by Monday.  A 60
knot jet streak over the West Virginia and Pennsylvania Sunday will
provide some shear and upper diffluence during the afternoon and
evening.

Downsloping winds and 850MB temperatures across southern Virginia
and northern North Carolina will result in above normal temperatures
east of the Blue Ridge on Sunday. Will stay on the warm side of
guidance for maximum temperatures.

Confidence for all elements is average.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 253 PM EDT Friday...

Upper ridge over the forecast area on Tuesday. Northern jet stream
remains progressive and models in decent agreement bringing the next
trough through the northeast United States on Wednesday and
Thursday.

Surface high pressure over the northeast and Mid Atlantic on Tuesday
will move offshore by Wednesday. This will mean a return of moisture
and a daily thunderstorm threat each afternoon and evening.
Potential for west to northwest surface to 850MB winds on Thursday
and Friday as seen on the ECMWF may limit areal coverage of
precipitation. Temperatures will be slightly above normal through
the period.

Confidence for all elements is average Tuesday and Wednesday and
below average for Thursday and Friday probability of precipitation.

&&

.AVIATION /23Z FRIDAY THROUGH WEDNESDAY/...
As of 715 PM EDT Friday...

Expect showers/storms to impact LWB/ROA/LYH early thru about 1z,
maybe 2z LYH, the isolated threat overnight, with moisture laden
airmass leading to fog and low cig potential. Will be going with
at least MVFR vsbys at all sites, with lower vsbys across the
mountain taf sites. Confidence is medium on this as some mid and
higher level clouds and mixing may keep fog patchy/intermittent.

Will see the low stratus/fog erode by 12-14z, then VFR through
Sat afternoon. Storms fire up again in the afternoon, with best
chance over the mountains, so have VCTS there after 18z.

.Extended Aviation Discussion...

A cold front will finally sweep through the region Sunday with
improving conditions Monday and Tuesday. Isolated to scattered
MVFR showers and thunderstorms are possible Wednesday.

&&

.EQUIPMENT...
As of 200 PM EDT Friday...

The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ046-047-
     058-059.
NC...None.
WV...None.

&&

SYNOPSIS...KK
NEAR TERM...KK/WP
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...KK/PM/WP
EQUIPMENT...
Hazardous weather outlook, Jun 22, 10:33 AM EDT, 10 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1033 AM EDT Fri Jun 22 2018

NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507-
508-231445-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Henry-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia, west central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ046-047-058-059-231445-
Appomattox-Buckingham-Halifax-Charlotte-
1033 AM EDT Fri Jun 22 2018

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH
THIS EVENING...

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch through this evening.

Scattered strong to severe thunderstorms with heavy rains are
possible today. Thunderstorms may be capable of damaging winds, and
an isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ035-044-045-231445-
Rockingham-Caswell-Amherst-Pittsylvania-Campbell-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds, and an isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 22, 7:58 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
758 PM EDT FRI JUN 22 2018

NCZ019-230030-
Wilkes-
758 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WILKES COUNTY...

Until 830 PM EDT

At 757 PM EDT, a strong thunderstorm was located over Boomer, moving
east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
North Wilkesboro...
Wilkesboro...
Boomer...
Cricket...
and Wilkesboro Reservoir.

If you are on or near West Kerr Scott Reservoir, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

LAT...LON 3608 8134 3622 8111 3605 8103 3603 8107
      3603 8110 3604 8111 3604 8114 3603 8117
      3603 8118 3604 8120 3603 8127 3601 8129
      3601 8130
TIME...MOT...LOC 2357Z 248DEG 21KT 3607 8126

DS
Local storm report, Jun 22, 8:03 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
803 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND DMG     3 E PRINCETON           37.37N 81.05W
06/22/2018                   MERCER             WV   911 CALL CENTER

            ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF OLD OAKVALE
            ROAD AND NORTH GREENVIEW DRIVE

&&

PW
Special weather statement, Jun 22, 8:04 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
804 PM EDT FRI JUN 22 2018

VAZ044-045-058-059-230030-
Halifax-Campbell-Pittsylvania-Charlotte-
804 PM EDT FRI JUN 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN
CHARLOTTE...SOUTHEASTERN CAMPBELL...NORTHEASTERN PITTSYLVANIA AND
NORTHWESTERN HALIFAX COUNTIES...

Until 830 PM EDT

At 803 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Gladys to near Ridgeway. Movement
was east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Altavista...
Brookneal...
Mt Airy...
Nathalie...
and Cody.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3676 7911 3694 7927 3722 7925 3726 7892
      3725 7892 3724 7891 3686 7878
TIME...MOT...LOC 0003Z 248DEG 17KT 3718 7915 3680 7906

DS
Special weather statement, Jun 22, 8:30 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
830 PM EDT FRI JUN 22 2018

VAZ045-046-059-230100-
Campbell-Appomattox-Charlotte-
830 PM EDT FRI JUN 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
APPOMATTOX...NORTHWESTERN CHARLOTTE AND SOUTHEASTERN CAMPBELL
COUNTIES...

Until 900 PM EDT

At 829 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Spring Mills to near Aspen. Movement was
east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Charlotte Court House...
Phenix...
Red House...
Drakes Branch...
and Pamplin City.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3696 7874 3700 7874 3701 7876 3699 7875
      3698 7877 3696 7877 3695 7878 3698 7882
      3698 7889 3725 7900 3730 7866 3729 7866
      3726 7868 3720 7869 3719 7868 3719 7864
      3717 7864 3716 7862 3700 7857
TIME...MOT...LOC 0029Z 257DEG 28KT 3725 7891 3695 7883

DS
Local storm report, Jun 22, 8:35 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
835 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     2 N ELTON               37.85N 80.81W
06/22/2018                   SUMMERS            WV   911 CALL CENTER

            ONE TREE BLOWN DOWN ALONG MILL CREEK ROAD

&&

PW
Local storm report, Jun 22, 8:40 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
840 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     1 NNW PIPESTEM          37.55N 80.97W
06/22/2018                   SUMMERS            WV   911 CALL CENTER

            MULTIPLE TREES BLOWN DOWN BY THUNDERSTORM WINDS ALONG
            FAIRWAY DRIVE

&&

PW

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:04 PM EDTSpecial Weather StatementRNKCampbell26 min
Jun 22, 8:05 PM EDTAreal Flood AdvisoryRNKAlleghany, Bath, Botetourt, City of Covington115 min
Jun 22, 8:18 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax27 min
Jun 22, 8:30 PM EDTSpecial Weather StatementRNKCharlotte30 min
Jun 22, 9:03 PM EDTSpecial Weather StatementRNKPrince Edward12 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.